# SDR DALA2021030101140

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION FLOOR BEAM -Y765 LOCATED BTW FR67 TO FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER SRM A320 51-72-11 AND SRM A320 51-42- 11. (1741738)
